Lower Estimates for Certain Harmonic Functions in the Half Space
Gang Xu and
Xiaoyu Zhou
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We will give the growth properties of harmonic functions of order greater than one in a half space, which generalize the result obtained by B. Levin in a half plane.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/248576.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/248576.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:248576
DOI: 10.1155/2014/248576
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().